How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2126
Experience:  MD.Extensive knowledge of medicine.
20638885
Type Your Medical Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

Have had pain near middle on back shoulder blades on and off

Customer Question

Hi have had pain near middle on back shoulder blades on and off burning seems to go though the front sometimes when I move backwards a hurts a little bit have gone to the doctor he said muscle problems and gave me Mobic tried it for two days did not help at all I do suffer from scatica and I tried lyrica and that seems to help only take when bad taken it twice pandol does not work have had it for a few months now not every day
Submitted: 11 months ago.
Category: Medical
Expert:  Dr.Amita replied 11 months ago.

I am Dr.Amita and I would be assisting you with your concerns today.

Customer: replied 11 months ago.
What I said above
Customer: replied 11 months ago.
Can you help with my problem
Expert:  Dr.Amita replied 11 months ago.

The description of your problem suggests that this is related to nerve issue rather than muscle.

It seems that a nerve is getting compressed causing burning sensation and radiation to front.The intercostal nerves in this area travel to front from back and that is how your burning sensation is traveling.

Lyrica decreasing the symptoms also suggest that this is a nerve issue.

You should have X ray of dorsal spine to look at any bone spur compressing the nerve.If x ray is clear you should have MRI look at discs and the nerves in the area as MRI gives a much clearer detail of soft tissues.

Meanwhile you should continue taking Lyrica.

This is the initial answer.Please reply if you need any clarification.